# SDR FDEA202308081549

- Difficulty date: August 8, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A572446809219
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPOILER 4 BEAM O/B JACK RIB UPR BORE INNER FACE GOUGE ACCOMPLISHED THE REINFORCING REPAIR AT RH #4 SPOILER O/B JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0375735 P1,SEQ NO:863, TITLE: WINGS - ATTACH FITTINGS - RH WING #4 SPOILER   JACK RIB AT STA ABX 103.755 AND ABX 112.525 BEAM ATTACHMENT HOLE REINFORCEMENT   REPAIR - SRM DEVIATION.  "MAJOR REPAIR"
